Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Arithmetic characterizations of Sidon sets


Author: Gilles Pisier
Journal: Bull. Amer. Math. Soc. 8 (1983), 87-89
MSC (1980): Primary 43A46, 42A55; Secondary 41A46, 41A65
MathSciNet review: 682829
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. S. W. Drury, Birelations and Sidon sets, Proc. Amer. Math. Soc. 53 (1975), no. 1, 123–128. MR 0380275, 10.1090/S0002-9939-1975-0380275-3
  • 2. Jorge M. López and Kenneth A. Ross, Sidon sets, Marcel Dekker, Inc., New York, 1975. Lecture Notes in Pure and Applied Mathematics, Vol. 13. MR 0440298
  • 3. M. P. Malliavin Brameret and P. Malliavin, Caractérisation arithmétique des ensembles de Helson, C. R. Acad. Sci. Paris Sér. A 264 (1967), 192-193.
  • 4. Gilles Pisier, De nouvelles caractérisations des ensembles de Sidon, Mathematical analysis and applications, Part B, Adv. in Math. Suppl. Stud., vol. 7, Academic Press, New York-London, 1981, pp. 685–726 (French, with English summary). MR 634264
  • 5. Gilles Pisier, Conditions d’entropie et caractérisations arithmétiques des ensembles de Sidon, Topics in modern harmonic analysis, Vol. I, II (Turin/Milan, 1982), Ist. Naz. Alta Mat. Francesco Severi, Rome, 1983, pp. 911–944 (French). MR 748887

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1980): 43A46, 42A55, 41A46, 41A65

Retrieve articles in all journals with MSC (1980): 43A46, 42A55, 41A46, 41A65


Additional Information

DOI: http://dx.doi.org/10.1090/S0273-0979-1983-15092-9